RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1991, Volume 50, Issue 2, Pages 105–110 (Mi mz3032)  

Solvability of boundary value problems for fourth order systems of differential equations

V. A. Malovichko

Kiev Technological Institute of the Food Industry

Full text: PDF file (435 kB)

English version:
Mathematical Notes, 1991, 50:2, 843–847

Bibliographic databases:

Received: 26.04.1989

Citation: V. A. Malovichko, “Solvability of boundary value problems for fourth order systems of differential equations”, Mat. Zametki, 50:2 (1991), 105–110; Math. Notes, 50:2 (1991), 843–847

Citation in format AMSBIB
\Bibitem{Mal91}
\by V.~A.~Malovichko
\paper Solvability of boundary value problems for fourth order systems of differential equations
\jour Mat. Zametki
\yr 1991
\vol 50
\issue 2
\pages 105--110
\mathnet{http://mi.mathnet.ru/mz3032}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1139705}
\zmath{https://zbmath.org/?q=an:0755.35020}
\transl
\jour Math. Notes
\yr 1991
\vol 50
\issue 2
\pages 843--847
\crossref{https://doi.org/10.1007/BF01157572}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1991HK92100036}


Linking options:
  • http://mi.mathnet.ru/eng/mz3032
  • http://mi.mathnet.ru/eng/mz/v50/i2/p105

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математические заметки Mathematical Notes
    Number of views:
    This page:92
    Full text:55
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020